advertisement
Question
Posted by: cathy | 2007/06/04

camcolith

my mom has been on camcolith 250 takes one tablet in the morning and one at night, as well as aurorix 300 mg 2X per day.

she suffers from major depression caused by amongst other things to little lithium. when doing blood tests it (on the current medication) shows normal levels.

however, she is constantly suffering from nausea, vomiting and diarea. could this possibly be caused by the lithium?

this has been going on (on an on and off basis) for the past year. no matter what dr or how many dr's we take her to they cannot seem to find the problem. PLEASE HELP - WE'RE AT OUR WITS' END!!!!!!!!!!!!!!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

C

All of these are symptoms of lithium levels in the blood being too high. Have you seen a specialist yet (and not just a GP?).

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement